# SDR SB0534

- Difficulty date: March 3, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3506892
- Condition: Inoperative
- Location: Seat 12abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT 12ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET AT SEAT 12ABC.  OPERATIONAL CHECK GOOD.
